The local Langlands correspondence: notes of (half) a course at the IHP Spring 2000
Formes automorphes (I) - Actes du semestre du centre Émile Borel, printemps 2000, Astérisque, no. 298 (2005), p. 17-145
@incollection{AST_2005__298__17_0,
     author = {Harris, Michael},
     title = {The local Langlands correspondence: notes of (half) a course at the IHP Spring 2000},
     booktitle = {Formes automorphes (I) - Actes du semestre du centre \'Emile Borel, printemps 2000},
     editor = {Tilouine Jacques and Carayol Henri and Harris Michael and Vign\'eras Marie-France},
     series = {Ast\'erisque},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {298},
     year = {2005},
     pages = {17-145},
     zbl = {1084.11028},
     mrnumber = {2141702},
     language = {en},
     url = {http://www.numdam.org/item/AST_2005__298__17_0}
}
Harris, Michael. The local Langlands correspondence: notes of (half) a course at the IHP Spring 2000, in Formes automorphes (I) - Actes du semestre du centre Émile Borel, printemps 2000, Astérisque, no. 298 (2005), pp. 17-145. http://www.numdam.org/item/AST_2005__298__17_0/

[A] J. Arthur - The L 2 Lefschetz numbers of Hecke operators, Invent. Math. 97 (1989), p. 257-290. | Article | MR 1001841 | Zbl 0692.22004

[AC] J. Arthur & L. Clozel - Simple algebras, base change, and the advanced theory of the trace formula, Annals of Mathematics Studies, vol. 120, Princeton University Press, Princeton, NJ, 1989. | Numdam | MR 1007299 | Zbl 0682.10022

[B] V. G. Berkovich - Vanishing cycles for formal schemes, Invent. Math. 115 (1994), p. 549-571. | Article | MR 1262943 | Zbl 0791.14008

[BII] V. G. Berkovich, Vanishing cycles for formal schemes, II, Invent Math. 125 (1996), p. 367-390. | Article | MR 1395723 | Zbl 0852.14002

[BZ] I. N. Bernstein & A. V. Zelevinsky - Induced representations of reductive p-adic groups I, Ann. scient. Éc. Norm. Sup. 4e série 10 (1977), p. 441-472. | Article | Numdam | MR 579172 | Zbl 0412.22015

[Bu] N. Bourbaki - Groupes et algèbres de Lie, Hermann, Paris, 1975, Chap. 7 et 8. | Zbl 0329.17002

[Bo] P. Boyer - Mauvaise réduction de variétés de Drinfel'd et correspondance de Langlands locale, Invent. Math. 138 (1999), p. 573-629. | Article | MR 1719811 | Zbl 1161.11408

[BHK] C. Bushnell, G. Henniart & P. Kutzko - Correspondance de Langlands locale pour GL n et conducteurs de paires, Ann. scient. Éc. Norm. Sup. 4e série 31 (1998), p. 537-560. | Article | Numdam | MR 1634095 | Zbl 0915.11055

[Ca1] H. Carayol - Sur la mauvaise réduction des courbes de Shimura, Compositio Math. 59 (1986), p. 151-230. | Numdam | MR 860139 | Zbl 0607.14021

[Ca2] H. Carayol, Sur les représentations -adiques associées aux formes modulaires de Hilbert, Ann. scient. Éc. Norm. Sup. 4e série 19 (1986), p. 409-468. | Article | Numdam | MR 870690 | Zbl 0616.10025

[Ca3] H. Carayol, Non-abelian Lubin-Tate theory, in Automorphic Forms, Shimura varieties. and L-functions (L. Clozel & J.S. Milne, eds.), vol. II, Academic Press, New York, 1990, p. 15-39. | MR 1044827 | Zbl 0704.11049

[C1] L. Clozel - On the limit multiplicities of discrete series representations in spaces of automorphic forms, Invent. Math. 83 (1986), p. 265-284. | Article | MR 818353 | Zbl 0582.22012

[C2] L. Clozel, Représentations galoisiennes associées aux représentations automorphes autoduales de GL(n), Publ. Math. Inst. Hautes Études Sci. 73 (1991), p. 97-145. | Article | Numdam | MR 1114211 | Zbl 0739.11020

[CL] L. Clozel & J.-P. Labesse - Changement de base pour les représentations coho-mologiques de certains groupes unitaires, Appendix to [L], p. 119-133.

[De1] P. Deligne - Travaux de Shimura, in Séminaire Bourbaki, Lect. Notes in Math., vol. 244, Springer Verlag, 1971. | Numdam | MR 498581 | Zbl 0225.14007

[De2] P. Deligne, Les constantes des équations fonctionnelles des fonctions L, in Modular-functions of one variable, II (P. Deligne & W. Kuyk, eds.), Lect. Notes in Math., vol. 349, Springer Verlag, 1973, p. 501-597. | Article | MR 349635 | Zbl 0271.14011

[DKV] P. Deligne, D. Kazhdan & M.-F. Vignéras - Représentations des algèbres centrales simples p-adiques, in Représentations des groupes réductifs sur un corps local (J.-N. Bernstein, P. Deligne, D. Kazhdan & M.-F. Vignéras, eds.), Hermann, Paris, 1984. | MR 771672 | Zbl 0583.22009

[Dr] V. G. Drinfel'D - Elliptic Modules, Mat. Sb. (N.S.) 94 (1974), p. 561-592. | Article | MR 384707 | Zbl 0321.14014

[Fa] L. Fargues - Correspondances de Langlands locales dans la cohomologie des espaces de Rapoport-Zink, in Variétés de Shimura, espaces de Rapoport-Zink, et correspondances de Langlands locales, Astérisque, vol. 291, Société Mathématique de France, 2004, thèse de doctorat, Université Paris 7 (2001) | Zbl 1050.11002

[F] K. Fujiwara - Rigid geometry, Lefschetz-Verdier trace formula and Deligne's conjecture, Invent. Math. 127 (1997), p. 489-533. | Article | MR 1431137 | Zbl 0920.14005

[Ha] G. Harder - Über die Galoiskohomologie halbeinfacher Matrizengruppen. II, Math. Z. 92 (1966), p. 396-415. | Article | MR 202918 | Zbl 0152.01001

[H1] M. Harris - Supercuspidal representations in the cohomology of Drinfel'd upper half spaces; elaboration of Carayol's program, Invent. Math. 129 (1997), p. 75-119. | Article | MR 1464867 | Zbl 0886.11029

[H2] M. Harris, The local Langlands conjecture for GL(n) over a p-adic field, n<1, Invent. Math. 134 (1998), p. 177-210. | Article | MR 1646587 | Zbl 0921.11060

[H3] M. Harris, Local Langlands correspondences and vanishing cycles on Shimura varieties, in Proceedings of the European Congress of Mathematics (Barcelona, 2000), Progress in Math., vol. 201, Birkhaüser, Basel, 2001, p. 407-427. | Article | MR 1905332 | Zbl 1025.11038

[HT] M. Harris & R. Taylor - On the geometry and cohornology of some simple Shimura varieties, Annals of Math. Studies, vol. 151, Princeton University Press, Princecton, NJ, 2001. | MR 1876802 | Zbl 1036.11027

[HT2] M. Harris & R. Taylor, Deformations of automorphic Galois representations, manuscript, 1998.

[He1] G. Henniart - On the local Langlands conjecture for GL(n): the cyclic case, Ann. of Math. 123 (1986), p. 145-203. | Article | MR 825841 | Zbl 0588.12010

[He2] G. Henniart, La conjecture de Langlands locale numérique pour GL(n), Ann. scient. Éc. Norm. Sup. 4e série 21 (1988), p. 497-544. | Article | Numdam | MR 982332 | Zbl 0666.12013

[He3] G. Henniart, Une conséquence de la théorie de changement de base pour GL(n), in Analytic Number Theory, Lect. Notes in Math., vol. 1434, Springer Verlag, 1990, p. 138-142. | Article | MR 1071750 | Zbl 0703.11069

[He4] G. Henniart, Caractérisation de la correspondence de Langlands locale par les facteurs ϵ de paires, Invent. Math. 113 (1993), p. 339-350. | Article | MR 1228128 | Zbl 0810.11069

[He5] G. Henniart, Une preuve simple des conjectures de Langlands pour GL n sur un corps p-adique, Invent. Math. 139 (2000), p. 439-455. | Article | MR 1738446 | Zbl 1048.11092

[HH] G. Henniart & H. Herb - Automorphic induction for GL(n) (over local non-archimedean fields), Duke Math. J. 78 (1995), p. 131-192. | Article | MR 1328755 | Zbl 0849.11092

[Hida] H. Hida - p-adic Automorphic Forms on Shimura varieties, Springer Monographs in Mathematics, Springer, New York, 2004. | Article | MR 2055355 | Zbl 1055.11032

[HG] M. J. Hopkins & B. Gross - Equivariant vector bundles on the Lubin-Tate moduli space, Contemporary Math. 158 (1994), p. 23-88. | Article | MR 1263712 | Zbl 0807.14037

[Il] L. Illusie - Autour du théorème de monodromie locale, in Périodes p-adiques, Astérisque, vol. 223, Société Mathématique de France, 1994, p. 9-57. | MR 1293970 | Zbl 0837.14013

[JPSS] H. Jacquet, I. I. Piatetski-Shapiro & J. Shalika - Rankin-Selberg convolutions, Amer. J. Math. 105 (1983), p. 367-483. | Article | MR 701565 | Zbl 0525.22018

[Ka] N. Katz - Serre-Tate local moduli, in Surfaces Algébriques, Lect. Notes in Math., vol. 868, Springer Verlag, 1981, p. 141-143. | MR 638600 | Zbl 0477.14007

[KM] N. Katz & B. Mazur - Arithmetic moduli of elliptic curves, Annals of Mathematics Studies, vol. 108, Princeton University Press, Princeton, NJ, 1985. | MR 772569 | Zbl 0576.14026

[K1] R. Kottwitz - Stable trace formula: cuspidal tempered terms, Duke Math. J. 51 (1984), p. 611-650. | Article | MR 757954 | Zbl 0576.22020

[K2] R. Kottwitz, Stable trace formula: elliptic singular terms, Math. Ann. 275 (1986), p. 365-399. | Article | MR 858284 | Zbl 0577.10028

[K3] R. Kottwitz, Tamagawa Numbers, Ann. of Math. 127 (1988), p. 629-646. | Article | MR 942522 | Zbl 0678.22012

[K4] R. Kottwitz, On the λ-adic representations associated to some simple Shimura varieties, Invent. Math. 108 (1992), p. 653-665. | Article | MR 1163241 | Zbl 0765.22011

[K5] R. Kottwitz, Points on some Shimura varieties over finite fields, J. Amer. Math. Soc. 5 (1992), p. 373-444. | Article | MR 1124982 | Zbl 0796.14014

[K6] R. Kottwitz, Isocrystals with additional structure, Compositio Math. 56 (1985), p. 201-220. | Numdam | MR 809866 | Zbl 0597.20038

[K7] R. Kottwitz, Isocrystals with additional structure II, Compositio Math. 109 (1997), p. 255-339. | Article | MR 1485921 | Zbl 0966.20022

[L] J.-P. Labesse - Cohomologie, stabilisation, et changement de base, Astérisque, vol. 257, Société Mathématique de France, 1999. | Numdam | Numdam | MR 1695940 | Zbl 1024.11034

[La] R. P. Langlands - Automorphic representations, Shimura varieties, and motives. Ein Märchen, in Automorphic forms, representations, and L-functions, part 2, Proc. Symp. Pure Math., vol. 33, American Mathematical Society, 1979, p. 205-246. | Article | MR 546619 | Zbl 0447.12009

[LRS] G. Laumon, M. Rapoport & U. Stuhler - 𝒟-elliptic sheaves and the Langlands correspondence. Invent. Math. 113 (1993), p. 217-338. | Article | MR 1228127 | Zbl 0809.11032

[LT] J. Lubin & J. Tate - Formal moduli for one-parameter formal Lie groups, Bull. Soc. math. France 94 (1966), p. 49-59. | Article | Numdam | MR 238854 | Zbl 0156.04105

[Ma] E. Mantovan - On certain unitary group Shimura varieties, in Variétés de Shimura, espaces de Rapoport-Zink, et correspondances de Langlands locales, Astérisque, vol. 291, Société Mathématique de France, 2004, Harvard Ph.D. thesis (2002). | MR 2074715 | Zbl 1062.11036

[Me] W. Messing - The crystals associated to Barsotti-Tate groups: with applications to abelian schemes, Lect. Notes in Math., vol. 264, Springer Verlag, 1972. | MR 347836 | Zbl 0243.14013

[Mi1] J. S. Milne - Canonical models of mixed Shimura varieties and automorphic vector bundles, in Automorphic Forms, Shimura varieties, and L-functions (L. Clozel & J.S. Milne, eds.), vol. I, Academic Press, New York, 1990, p. 283-414. | MR 1044823 | Zbl 0704.14016

[Mi2] J. S. Milne, The points on a Shimura variety modulo a prime of good reduction, in The Zeta Functions of Picard Modular Surfaces (R.P. Langlands & D. Ramakrishnan, eds.), Les publications CRM, Montréal, 1992, p. 151-253. | MR 1155229 | Zbl 0821.14016

[Mu] D. Mumford - Abelian Varieties, Oxford University Press, 1974. | Zbl 0326.14012

[Oo] F. Oort - Subvarieties of moduli space, Invent. Math. 24 (1974), p. 95-119. | Article | MR 424813 | Zbl 0259.14011

[RR] M. Rapoport & M. Richartz - On the classification and specialization of F-isocrystals with additional structure, Compositio Math. 103 (1996), p. 153-181. | Numdam | MR 1411570 | Zbl 0874.14008

[RZ] M. Rapoport & T. Zink - Period Spaces for p-divisible Groups, Annals of Mathematics Studies, vol. 141, Princeton University Press, Princeton, NJ, 1996. | MR 1393439 | Zbl 0873.14039

[Ro] J. Rogawski - Representations of GL(n) and division algebras over a p-adic field, Duke Math. J. 50 (1983), p. 161-196. | MR 700135 | Zbl 0523.22015

[SGA7] A. Grothendieck, P. Deligne & N. Katz - Groupes de monodromie en géométrie algébrique, Lect. Notes in Math., vol. 288, 240, Springer Verlag, 1972, 1973. | MR 354657

[Sh] F. Shahidi - Local coefficients and normalization of intertwining operators for GL(n), Compositio Math. 48 (1983), p. 271-295. | Numdam | MR 700741 | Zbl 0506.22020

[SS] P. Schneider & U. Stuhler - Representation theory and sheaves on the Bruhat-Tits building, Publ. Math. Inst. Hautes Études Sci. 85 (1997), p. 97-191. | Article | Numdam | MR 1471867 | Zbl 0892.22012

[Ta] J. Tate - Classes d'isogénie des variétés abéliennes sur un corps fini, in Séminaire Bourbaki, Lect. Notes in Math., vol. 179, Springer Verlag, 1971, exp. n° 352. | Numdam | MR 3077121 | Zbl 0212.25702

[V] M.-F. Vignéras - Correspondance de Langlands semi-simple pour GL(n,F) modulo p, Prépublication, Institut de Mathématiques de Jussieu, 1999.

[Z] A. V. Zelevinsky - Induced representations of reductive p-adic groups II: on irreducible representations of GL(n), Ann. scient, Éc. Norm. Sup. 4e série 13 (1980), p. 165-210. | Article | Numdam | MR 584084 | Zbl 0441.22014

[Zi] T. Zink - Über die schlechte Reduktion einiger Shimuramannigfaltigkeiten, Compositio Math. 45 (1981), p. 15-107. | Numdam | MR 648660 | Zbl 0483.14006